# SDR GTIA2025042838886

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 31,296 hours, 14,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL WHEN CAPTAIN'S CONSOLE/FLOOR LIGHT IS ON-OPS TEST CONSOLE LIGHT NO ELECTRICAL SMELL AT THIS TIME PER TSM 24-00-00 AND ESPM 2052000
